MAUDE Adverse Event Report: Globus Medical, Inc. AUTOBAHN; Arthrodesis intramedullary nail, non-distracting

Globus Medical, Inc. AUTOBAHN; Arthrodesis intramedullary nail, non-distracting
Model Number 1257.8330
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a retrograde nail and multiple headed locking screws were originally implanted.X-rays from (b)(6) 2026 show two screws (most distal screws on the proximal and distal ends) backing out.Revision surgery on (b)(6) 2026 was done to remove and replace those screws.No physcial part was returned.Additionally, no visual inspection could be done to confirm the failure mode.If the part is returned at a future date, the complaint will be reopened for evaluation.Based on the risk analysis, it is possible that the screw backed out due to poor screw purchase, poor bone quality, or abnormal cyclic loading, however based on the lack of a part being returned and no observations, it is not possible to definitively determine the cause of failure.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that during patient's follow-up visit on (b)(6) 2026, imagine showed that the distal screw on the proximal end of the nail and the most distal screw on the distal end of the nail wasbacking out.Patient reported symptomatic pain and could "feel it shifting." both screws were removed during the revision surgery.The surgeon implanted 2 new screws, one in the medial oblique slot and a proximal screw in the lateral to medial slot.

Brand Name
AUTOBAHN
Common Device Name
Arthrodesis intramedullary nail, non-distracting
Manufacturer (Section D)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
+1(610)930-1800
MDR Report Key50900594
Report Number3004142400-2026-00203
Device Sequence Number5853189
Product Code HSB
UDI-Device Identifier00193982498399
UDI-Public00193982498399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220659
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1257.8330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight150 LB
Patient RaceWhite